Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/27138
Title: Lower bounds for the length of reset words in eulerian automata
Authors: Gusev, V. V.
Issue Date: 2013
Citation: Gusev V. V. Lower bounds for the length of reset words in eulerian automata / V. V. Gusev // International Journal of Foundations of Computer Science. — 2013. — Vol. 24. — № 2. — P. 251-262.
Abstract: For each odd n ≥ 5 we present a synchronizing Eulerian automaton with n states for which the minimum length of reset words is equal to n 2-3n+4/2. We also discuss various connections between the reset threshold of a synchronizing automaton and a sequence of reachability properties in its underlying graph. © 2013 World Scientific Publishing Company.
Keywords: ČERNÝ CONJECTURE
EXPONENT OF DIGRAPH
SYNCHRONIZING AUTOMATA
URI: http://hdl.handle.net/10995/27138
SCOPUS ID: 84878709355
WOS ID: 000319838100006
PURE ID: 905238
ISSN: 0129-0541
DOI: 10.1142/S0129054113400108
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
scopus-2013-0311.pdf213,91 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.